On the approximation of analytic functions, with an estimate of the growth of the approximating entire functions
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 3 (1965), pp. 3-14
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1965_3_a0,
author = {G. M. Avetisyan},
title = {On the approximation of analytic functions, with an estimate of the growth of the approximating entire functions},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {3--14},
year = {1965},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1965_3_a0/}
}
TY - JOUR AU - G. M. Avetisyan TI - On the approximation of analytic functions, with an estimate of the growth of the approximating entire functions JO - Izvestiâ vysših učebnyh zavedenij. Matematika PY - 1965 SP - 3 EP - 14 IS - 3 UR - http://geodesic.mathdoc.fr/item/IVM_1965_3_a0/ LA - ru ID - IVM_1965_3_a0 ER -
G. M. Avetisyan. On the approximation of analytic functions, with an estimate of the growth of the approximating entire functions. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 3 (1965), pp. 3-14. http://geodesic.mathdoc.fr/item/IVM_1965_3_a0/